Search results for 'A. Romanowska' (try it on Scholar)

  1. K. Matczak & A. Romanowska (2004). Quasivarieties of Cancellative Commutative Binary Modes. Studia Logica 78 (1-2):321 - 335.score: 150.0
    The paper describes the isomorphic lattices of quasivarieties of commutative quasigroup modes and of cancellative commutative binary modes. Each quasivariety is characterised by providing a quasi-equational basis. A structural description is also given. Both lattices are uncountable and distributive.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  2. A. B. Romanowska & J. D. H. Smith (1996). Semilattice-Based Dualities. Studia Logica 56 (1-2):225 - 261.score: 150.0
    The paper discusses regularisation of dualities. A given duality between (concrete) categories, e.g. a variety of algebras and a category of representation spaces, is lifted to a duality between the respective categories of semilattice representations in the category of algebras and the category of spaces. In particular, this gives duality for the regularisation of an irregular variety that has a duality. If the type of the variety includes constants, then the regularisation depends critically on the location or absence of constants (...)
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Halina Romanowska-Łakomy (2005). Filozofi a myślenia dzisiejszego człowieka. O możliwościach przekraczania destrukcyjnego wzorca umysłu ludzkiego. Colloquia Communia 78 (1-2):76-84.score: 12.0
    No categories
    Translate to English
    |
     
    My bibliography  
     
    Export citation